Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/4873
Title: Preconditioned bi-conjugate gradient method for radiative transfer in spherical media
Authors: Anusha, L. S
Nagendra, K. N
Paletou, F
Leger, L
Keywords: Line: Formation;Methods: Numerical;Radiative Transfer;Scattering
Issue Date: 10-Oct-2009
Publisher: American Astronomical Society
Citation: The Astrophysical Journal, Vol. 704, No. 1, pp. 661 - 671
Abstract: A robust numerical method called the Preconditioned Bi-Conjugate Gradient (Pre-BiCG) method is proposed for the solution of the radiative transfer equation in spherical geometry. A variant of this method called Stabilized Preconditioned Bi-Conjugate Gradient (Pre-BiCG-STAB) is also presented. These are iterative methods based on the construction of a set of bi-orthogonal vectors. The application of the Pre-BiCG method in some benchmark tests shows that the method is quite versatile, and can handle difficult problems that may arise in astrophysical radiative transfer theory.
Description: Open Access
URI: http://hdl.handle.net/2248/4873
ISSN: 0004-637X
???metadata.dc.rights???: © The American Astronomical Society
???metadata.dc.relation.uri???: http://arxiv.org/abs/0906.2926
http://dx.doi.org/10.1088/0004-637X/704/1/661
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Preconditioned bi-conjugate gradient method for radiative transfer in spherical mediaOpen Access482.63 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.